OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.24 (1992) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4771

Title: Periodic solutions of second order differential equations with a p-Laplacian and asymmetric nonlinearities
Authors: Fabry, C.
Fayyad, D.
Issue Date: 1992
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: C. Fabry, D. Fayyad, “Periodic solutions of second order differential equations with a p-Laplacian and asymmetric nonlinearities”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 24 (1992), pp. 207-227.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
24 (1992)
Abstract: In questa nota si ottengono risultati di esistenza per il problema con condizioni alla frontiera \[ \begin{cases} \begin{array}{cc} \left(\Phi_{p}\left(x'\right)\right)'+f\left(t,x\right)=0,\\ x\left(0\right)=x(T),x'\left(0\right)=x(T) \end{array}\end{cases} \] dove $\Phi_{p}\left(s\right)$=$\mid s\mid^{p-2}s$, la funzione non lineare f essendo asimmetrica (una cosiddetta ``jumping nonlinearity''). Il metodo di dimostrazione è basato su argomenti della teoria del grado topologico. Limiti a priori per possibili soluzioni sono ottenuti per mezzo del calcolo del numero di rivoluzioni nel piano delle fasi.
In this note we obtain existence result for the periodic boundary-value problem \[ \begin{cases} \begin{array}{cc} \left(\Phi_{p}\left(x'\right)\right)'+f\left(t,x\right)=0,\\ x\left(0\right)=x(T),x'\left(0\right)=x(T) \end{array}\end{cases} \] where $\Phi_{p}\left(s\right)$=$\mid s\mid^{p-2}s$, the nonlinear function f being usmmetric (a so-called \textquotedbl{}jumping onlineonty'') . The method of proof is based on arguments of topological degree theory. A priori bounds for possible solutions are obtained by means of a count of the number of revolutions in the phase plane.
URI: http://hdl.handle.net/10077/4771
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.24 (1992)

Files in This Item:

File Description SizeFormat
FabryFayyadRendMat24.pdf1.22 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.